MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC TRIMLINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC TRIMLINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 8756480
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp), distributor (dis) via manufacturer representative regarding spinal therapy for cervical hernia.It was reported that during cervical arthrodesis surgery, physician needed to move the surgical field further away with the distractors, where there was a snap, and it was observed that the solders of the distractor rods came loose.There was patient involved in the event and no further complications or symptoms were reported.Additional information was received via manufacturer representative that the retractors were broken and not the driver.There is no malfunction associated with the driver.The products came in contact with the patient.

Brand Name
TRIMLINE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12858733
Report Number1030489-2021-01441
Device Sequence Number4351171
Product Code LXH
UDI-Device Identifier00681490520126
UDI-Public00681490520126
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8756480
Device Catalogue Number8756480
Device Lot NumberPM20D001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/22/2021
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale